In this paper, statistical approximation properties of Lupaş (p; q)-analogue of Bernstein operators are studied. Rate of statistical convergence by means of modulus of continuity and Lipschitz type maximal functions has been investigated. Further Limit Lupaş (p; q)-Bernstein operators are defined and some results are investigated.
Khan, Asif and Sharma, Vinita
Some results on Lupaş (p; q)-Bernstein operators and its limit form,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 13,
2, Article 33.
Available at: https://digitalcommons.pvamu.edu/aam/vol13/iss2/33